Delivery from Australia to Hong Kong - EXPECT DELAYS DUE TO COVID - 10-20 days - SORRY!

Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets front image on Livehealthy HK imported from Australia
Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets back image on Livehealthy HK
Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets from Sudafed on Livehealthy HK
None
Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets on Livehealthy HK
Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets on Livehealthy HK
Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets on Livehealthy HK

Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets

By Sudafed
HK$249.00
  • Availability: in stock Many in stock Out of stock You can purchase this product but it's out of stock

Non-essential items shipped from Melbourne


Free shipping and no minimum order limits


Delivery in up to 2 weeks (no masks or sanitizers)

Checkout safely using your preferred payment method
 

General Information

Sudafed PE Sinus+Anti-Inflammatory Pain Relief provides double action relief from sinus pain and headaches, cold and flu symptoms and blocked or runny noses. Non drowsy. Uses for the temporary relief of:


-Sinus pain and headaches.



-Cold and flu symptoms.



-Blocked or runny noses.

Size: 48 Pack

Shelf Life in Days: 730 days

Warnings

Do not use:
- For children under 12 years.
- If you are allergic to any of the ingredients, ibuprofen, aspirin or anti-inflammatory medicines.
- If you are pregnant or trying to become pregnant.
- If you are taking antidepressants.
- If you have a stomach disorder or ulcer.
- If you have impaired kidney function.
- If you have heart failure.
- If blister foil is broken.

Ask your doctor before use if you
- have asthma
- have high blood pressure.
- have heart problems.
- are breastfeeding
- Have any medical condition or are taking other medicines including those ibuprofen, aspirin or other anti-inflammatory medicines.
- Are 65 years or over.

Directions

Adults, Children 12 years and over:
How many: 2 tablets with fluid every 4 to 6 hours as necessary.
Do not exceed 6 tablets in 24 hours.
When to stop: After a few days except on medical advice.

STORAGE INSTRUCTIONS

Store below 25°C. Keep in a dry, dark place.

Questions about Medicines products & Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets

  • Q. Where can I buy Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets? A. Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets can be bought online on the Live Healthy Online Store.

  • Q. What's the origin of this item? A. Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets is imported out of Australia and manufactured by Sudafed.

  • Q. What's the expiry date for Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets? A. At the very least, each product has a use by/expiration date between 12-18 months from the date of purchase. We never sell expired products. The length of time for the expiration date or "best used before" date depends on the type of product, as well as the brand. Some perishable items (such as certain probiotics) generally have shorter expiration dates.

Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets front image on Livehealthy HK imported from Australia

Sudafed PE Sinus + Anti Inflammatory Pain Relief 48 Tablets

HK$249.00
Frequently Asked Questions(FAQ)
BACK TO TOP

Someone from Hong Kong, Hong Kong purchased

Product name

info info